# SDR ASOA201708261877

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: HA6765
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING CHAFED AT THE FWD UPPER CORNER.  REMOVED AND REPLACED HANDLE ASSEMBLY IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, DRAWINGS CC670-38171, AND CC670-38255.
